MathSciNet Relay Station
MathSciNet bibliographic data
MR1972247 35B41 (35L30 35L70 37L30)
Carvalho, Alexandre N.; Cholewa, Jan W. Attractors for strongly damped wave equations with critical nonlinearities. Pacific J. Math. 207 (2002), no. 2, 287–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement